# SDR UIEA2013041300197

- Difficulty date: April 13, 2013
- Submitted: April 14, 2013
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 71,510 hours, 15,054 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Block
- Condition: Unsecure
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLAMP BLOCK FOR HYD LINES FOUND IN BOTTOM OF NR 2 PYLON.  INSTALLED CLAMP BLOCK OF HYDRAULIC LINES.
